# SDR DALA2025012100510

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,773 hours, 31,077 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: ABS0951C3LM002
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3276 - MISC/DE - DUE TO F/CTL SEC 3 FAULT. CORRECTIVE ACTION: SEC 3 PLACED ON MEL. R/R P/B SWITCH FOR SEC#3. OK FOR SERVICE. (LP: 6555042)
